RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1994, Volume 30, Number 6, Pages 1069–1077 (Mi de8404)  

Partial Differential Equations

On the solvability of some nonlinear differential equations

M. F. Sukhinin

Peoples Friendship University of Russia, Moscow

Full text: PDF file (992 kB)

English version:
Differential Equations, 1994, 30:6, 992–999

Bibliographic databases:
UDC: 517.95
Received: 05.01.1994

Citation: M. F. Sukhinin, “On the solvability of some nonlinear differential equations”, Differ. Uravn., 30:6 (1994), 1069–1077; Differ. Equ., 30:6 (1994), 992–999

Citation in format AMSBIB
\Bibitem{Suk94}
\by M.~F.~Sukhinin
\paper On the solvability of some nonlinear differential equations
\jour Differ. Uravn.
\yr 1994
\vol 30
\issue 6
\pages 1069--1077
\mathnet{http://mi.mathnet.ru/de8404}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1312728}
\transl
\jour Differ. Equ.
\yr 1994
\vol 30
\issue 6
\pages 992--999


Linking options:
  • http://mi.mathnet.ru/eng/de8404
  • http://mi.mathnet.ru/eng/de/v30/i6/p1069

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:65
    Full text:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020